# SDR RAIA201804060001

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 40,413 hours, 24,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN ICING CONDITION. R&R RT ENGINE BLEED DUCT IN PYLON. OPS AND LEAK CHECK GOOD.
